# SDR IPXA2024102432532

- Difficulty date: October 19, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: ABS5044A016
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 58 HORIZONTAL CEILING SUPPORTS LH TO RH HAS 8(EA) SPOTS OF CORROSION AROUND FASTENER HOLES DOT 07586-08.  INSTALLED NEW HORIZONTAL CEILING SUPPORTS AT AFT CARGO FR58 IAW SRM 51-40-21.
